IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Systems (NS) [schedule] [select]
Chair Tetsuya Oishi (NTT)
Vice Chair Takumi Miyoshi (Shibaura Inst. of Tech.)
Secretary Daisaku Shimazaki (NTT), Saneyasu Yamaguchi (Kogakuin Univ.)
Assistant Hiroshi Yamamoto (NTT)

Technical Committee on Network Software (NWS) [schedule] [select]
Chair Eiji Utsunomiya (KRACE LLC.)
Vice Chair Masashi Kaneko (NTT)
Secretary Kosuke Watanabe (NTT)
Assistant Masato Nishiguchi (NTT)

Conference Date Thu, Jan 25, 2024 10:00 - 17:35
Fri, Jan 26, 2024 09:30 - 16:10
Topics Network software (Software architecture, Middleware), Network application, SOA/SDP, NGN/IMS/API, Distributed control/Dynamic routing, Grid, NFV, IoT, Network/System reliability, Network/System evaluation, etc. 
Conference Place  
Transportation Guide https://www.hiroshima-u.ac.jp/en/access/senda
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NS.

Thu, Jan 25 AM 
10:00 - 10:50
(1) 10:00-10:50  
  10:50-11:00 Break ( 10 min. )
Thu, Jan 25 AM 
11:00 - 11:40
(2) 11:00-11:40  
  11:40-13:00 Break ( 80 min. )
Thu, Jan 25 PM 
13:00 - 14:40
(1)
NS
13:00-13:25 [Encouragement Talk]
Performance evaluation of network anomaly detection and failure scale estimation method. NS2023-159
Naoya Ogawa, Ryoichi Kawahara (Toyo Univ.)
(2)
NS
13:25-13:50 [Encouragement Talk]
An Evaluation of Routing Algorithm Consideration Data Importance Based on Combination of SDN and DTN NS2023-160
Haruhiko Sakamoto (NIT, Sendai.), Hitoshi Kamei (Kagawa Univ.), Takaki Nakamura (Tohoku Univ.), Satoru Izumi (NIT, Sendai.)
(3)
NS
13:50-14:15 [Encouragement Talk]
A real-time 3D video transmission and display system for drone holoportation applications NS2023-161
Ryota Takatsuki, Kenji Kanai, Akihiro Nakao (Tokyo Univ.)
(4)
NS
14:15-14:40 [Encouragement Talk]
Access Control Method to Prevent Session Token Abuse on OpenID Connect NS2023-162
Junki Yuasa, Taisho Sasada, Yuzo Taenaka, Youki Kadobayashi (NAIST)
  14:40-14:55 Break ( 15 min. )
Thu, Jan 25 PM 
14:55 - 15:40
(5)
NS
14:55-15:40 [Invited Talk]
Research and Development of Next Generation Cyber Infrastructure NS2023-163
Akihiro Nakao (UTokyo)
  15:40-15:55 Break ( 15 min. )
Thu, Jan 25 PM 
15:55 - 17:35
(6)
NS
15:55-16:20 Backup Resources Allocation based on Unavailability Analysis Against Failures of Virtual and Physical Machines NS2023-164 Nozomi Kita, Eiji Oki (Kyoto Univ.)
(7)
NS
16:20-16:45 Performance of Backup Resource Allocation Model for Virtual Machines with Probabilistic Protection in Cloud NS2023-165 Kento Yokouchi, Ryuta Shiraki, Eiji Oki (Kyoto Univ.)
(8)
NS
16:45-17:10 A Flow Distribution Algorithm with Segment Routing for Software-Defined Networking NS2023-166 Momoka Mizuno, Shigetomo Kimura (Univ of Tsukuba)
(9)
NS
17:10-17:35 Dynamic Spatio-temporal Slicing for Flexible Communication Quality Control NS2023-167 Keita Kaida, Kenji Kanai, Akihiro Nakao (U Tokyo)
  -  
Fri, Jan 26 AM 
09:30 - 10:20
(10) 09:30-10:20  
  10:20-10:30 Break ( 10 min. )
Fri, Jan 26 AM 
10:30 - 12:10
(11) 10:30-12:10  
Fri, Jan 26 AM 
10:30 - 12:10
(12)
NS
10:30-10:55 A consider of data encryotion schemes in DTN NS2023-168 Hikaru Kondo, Osamu Mizuno (Kogakuin univ)
(13)
NS
10:55-11:20 Evaluation of the Accuracy of Service Identification based on SNIs for a Variety of Services NS2023-169 Ryo Asaoka (Kogakuin Univ.), Akihiro Nakao (University of Tokyo), Masato Oguchi (Ochanomizu University), Saneyasu Yamaguchi (Kogakuin Univ.)
(14)
NS
11:20-11:45 Tiny Message Buffers for Real CNFs
-- Towards Extreme Cache Efficiency --
NS2023-170
Ayuto Yamada, Ryota Kawashima (NITech), Hiroki Nakayama, Tsunemasa Hayashi (BOSCO), Hiroshi Matsuo (NITech)
(15)
NS
11:45-12:10 Analysis of factors affecting the quality of TCP communications over millimeter waves NS2023-171 Shihao Xu, Kenji Ohira, Hideyuki Shimonishi (OU)
  12:10-13:10 Break ( 60 min. )
Fri, Jan 26 PM 
13:10 - 14:10
(16) 13:10-14:10  
  14:10-14:20 Break ( 10 min. )
Fri, Jan 26 PM 
14:20 - 16:10
(17) 14:20-16:10  

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E--mail:ns-cat
Hiroshi Yamamoto (NTT)
TEL 0422-59-6225
Daisaku Shimazaki (NTT)
TEL 0422-59-7443 
NWS Technical Committee on Network Software (NWS)   [Latest Schedule]
Contact Address E--mail:ns-nws-cat
Masato Nishiguchi (NTT)
TEL 0422-59-3151
Kosuke Watanabe (NTT)
TEL 0422-59-7009 


Last modified: 2024-01-22 20:15:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to NS Schedule Page]   /   [Return to NWS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan